Skip to main content

Decomposition numbers for Brauer algebras of type G(m,p,n) in characteristic zero

Bowman, Christopher, Cox, Anton (2014) Decomposition numbers for Brauer algebras of type G(m,p,n) in characteristic zero. Journal of Pure and Applied Algebra, 218 (6). pp. 992-1002. ISSN 0022-4049. (doi:10.1016/j.jpaa.2013.10.014) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:70125)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
https://doi.org/10.1016/j.jpaa.2013.10.014

Abstract

We introduce Brauer algebras associated to complex reflection groups of type , and study their representation theory via Clifford theory. In particular, we determine the decomposition numbers of these algebras in characteristic zero.

Item Type: Article
DOI/Identification number: 10.1016/j.jpaa.2013.10.014
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Sciences > School of Mathematics Statistics and Actuarial Science
Depositing User: Christopher Bowman
Date Deposited: 16 Nov 2018 11:34 UTC
Last Modified: 30 May 2019 08:19 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/70125 (The current URI for this page, for reference purposes)
Bowman, Christopher: https://orcid.org/0000-0001-6046-8930
  • Depositors only (login required):